Alert archive / Oregon / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 1, NWS Medford, OR

March 13, 20115 counties in Oregon; Siskiyou County, California

NWS Medford, OR issued this severe thunderstorm warning at Mar 13, 2011, 2:27 PM PDT for 5 counties in Oregon; Siskiyou County, California. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2011, 2:27 PM PDT (21:27 UTC)
Expired
Mar 13, 2011, 2:52 PM PDT
In force
25 min
Issued by
NWS Medford, OR
Area
Storm-based polygon

Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 75 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS56 KMFR 132127
SVRMFR
CAC093-ORC011-015-019-029-033-132230-
/O.NEW.KMFR.SV.W.0001.110313T2127Z-110313T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
227 PM PDT SUN MAR 13 2011

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SISKIYOU COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITY OF HAPPY CAMP...
  EASTERN COOS COUNTY IN SOUTHWEST OREGON...
  SOUTHEASTERN CURRY COUNTY IN SOUTHWEST OREGON...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST OREGON...
  THIS INCLUDES THE CITIES OF...SUTHERLIN...ROSEBURG...
  WESTERN JACKSON COUNTY IN SOUTHWEST OREGON...
  JOSEPHINE COUNTY IN SOUTHWEST OREGON...
  THIS INCLUDES THE CITIES OF...GRANTS PASS...CAVE JUNCTION...

* UNTIL 330 PM PDT

* AT 200 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF SCOTTSBURG TO TAKILMA...OR
  ALONG A LINE EXTENDING FROM 21 MILES EAST OF REEDSPORT TO 9 MILES
  SOUTH OF CAVE JUNCTION...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLD
  HILL AND RUCH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

DAMAGING WINDS UP TO 60 MPH WERE REPORTED NEAR ROSEBURG WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS!

&&

LAT...LON 4393 12362 4378 12333 4377 12312 4103 12293
      4106 12321 4118 12342 4137 12349 4137 12365
      4148 12362 4159 12371 4182 12370 4191 12355
      4199 12354 4199 12398 4390 12392 4395 12382
TIME...MOT...LOC 2125Z 260DEG 59KT 4368 12315 4211 12308

$$

JRS
1 follow-up statement
886 
WWUS56 KMFR 132152
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
252 PM PDT SUN MAR 13 2011

CAC093-ORC011-015-019-029-033-132158-
/O.CAN.KMFR.SV.W.0001.000000T0000Z-110313T2230Z/
SISKIYOU CA-JACKSON OR-JOSEPHINE OR-CURRY OR-DOUGLAS OR-COOS OR-
252 PM PDT SUN MAR 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COOS...WESTERN
   DOUGLAS...SOUTHEASTERN CURRY...JOSEPHINE...WESTERN JACKSON AND
   WESTERN SISKIYOU COUNTIES IS CANCELLED...

THIS WARNING HAS BEEN REPLACED BY A NEW WARNING THAT COVERS AREAS 
FARTHER EAST.  THE THUNDERSTORMS HAVE MOVED TO THE EAST OF COOS AND 
CURRY COUNTIES...SO THOSE AREAS ARE NOT IN THE NEW WARNING. SISKIYOU 
COUNTY HAS ALSO BEEN REMOVED FROM THE NEW WARNING.
  
DOUGLAS...JOSEPHINE...JACKSON...AND WESTERN KLAMATH COUNTIES ARE 
INCLUDED IN THE NEW WARNING.

LAT...LON 4393 12362 4378 12333 4377 12312 4103 12293
      4106 12321 4118 12342 4137 12349 4137 12365
      4148 12362 4159 12371 4182 12370 4191 12355
      4199 12354 4199 12398 4390 12392 4395 12382
TIME...MOT...LOC 2148Z 260DEG 59KT -2147483648 -2147483648
-2147483648 -2147483648

$$

JRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 1:02 PM PDT, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 13, 1:02 PM PDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
102 PM PDT SUN MAR 13 2011

.DISCUSSION...13/12Z NAM/GFS IN..

THE MAIN EVENT FOR THE NEXT WEEK IS NOW IN PROGRESS. A STRONG
SHORT WAVE ROTATING AROUND AN OFFSHORE LONGWAVE TROUGH WILL MOVE
ONSHORE THIS AFTERNOON AND EVENING. THE ASSOCIATED FRONT WILL MOVE
ONSHORE THIS AFTERNOON AND THROUGH THE REST OF THE CWA LATE THIS
AFTERNOON THROUGH TONIGHT.

STRONG WINDS ARE THE MAIN IMPACT OF THIS SYSTEM. HIGH WIND
WARNINGS AND WIND ADVISORIES ARE UP OVER MOST OF THE MEDFORD
CWA...THE EXCEPTION BEING THE INLAND UMPQUA BASIN. A SPECIAL
MARINE WARNING IS IN EFFECT FOR FAST-MOVING ORGANIZED CONVECTION
OFFSHORE. A SECONDARY IMPACT IS SNOW AND BLOWING SNOW...PRIMARILY
IN THE MOUNT SHASTA AREA WITH SNOW LEVELS AROUND 4500 FEET. A
WINTER WEATHER ADVISORY IS IN EFFECT FOR THAT AREA. ELSEWHERE SNOW
LEVELS WILL BE IN THE 5500 TO 6500 FOOT RANGE...LOWERING TO 3000
TO 3500 FEET TONIGHT BEHIND THE FRONT.

ONCE THAT SYSTEM MOVES THROUGH...THE OFFSHORE TROUGH WILL CONTINUE
TO EJECT SHORT WAVES TOWARD THE COAST THROUGH WEDNESDAY...BUT NONE
OF THEM WILL BE AS STRONG AS TODAY'S SYSTEM. THE NEXT SIGNIFICANT
SHORT WAVE WILL MOVE ONSHORE TUESDAY AFTERNOON AND EVENING...
PUSHING THE SURFACE FRONT ONSHORE AHEAD OF IT TUESDAY MORNING. THE
MAIN IMPACT OF THIS SYSTEM WILL BE PRECIPITATION...NOT THAT THE
PRECIPITATION WILL BE ALL THAT GREAT...BUT THE WINDS WILL BE A LOT
LIGHTER. SNOW LEVELS WILL RISE BACK UP TO 4000 TO 5000 FEET AHEAD
OF THE FRONT.

SEVERAL MORE SHORT WAVES WILL FOLLOW TUESDAY NIGHT INTO THURSDAY
MORNING...KEEPING THE CWA WET...ESPECIALLY ALONG THE COAST AND
COAST RANGE. WET ENOUGH SUCH THAT MAINSTEM FLOODING ON SOME
COASTAL RIVERS...PRIMARILY THE COQUILLE...MAY BECOME A PROBLEM BY
THURSDAY. SNOW LEVELS WILL FALL BACK DOWN TO THE 3000 TO 4000 FOOT
RANGE WEDNESDAY.

THE PROGRESSIVE PATTERN WILL CHANGE THURSDAY TO A MORE AMPLIFIED
SLOWER OR NON-PROGRESSIVE PATTERN. THE LONG WAVE TROUGH WILL
APPROACH THE COAST THURSDAY AND IT WILL SHEAR AS IT DOES
SO...FORMING A CUTOFF LOW SOMEWHERE NEAR THE WEST COAST. THIS IS
WHERE THE FORECAST BECOMES A LOT MURKIER. THE MODELS HAVE BEEN ALL
OVER THE PLACE AS FAR AS THE LOCATION OF THIS CUTOFF WITH LOTS OF
DIFFERENCES BETWEEN MODELS AND RUN-TO-RUN VARIABILITY WITHIN THE
SAME MODEL. OBVIOUSLY THE LOCATION OF THE CUTOFF IS PRETTY
CRITICAL TO THE FORECAST SO CONFIDENCE IN THE FORECAST BECOMES LOW
FROM THURSDAY OUT THROUGH NEXT WEEKEND.

&&

.AVIATION...THE MAIN AVIATION IMPACT TODAY WILL BE WINDS...JUST
ABOUT THE WHOLE AREA WILL SEE STRONG WINDS WITH AREAS OF LOW LEVEL
WIND SHEAR OVER THE VALLEYS WHERE THE STRONG WINDS DON'T SURFACE.
AIRPORT WEATHER WARNINGS ARE IN EFFECT FOR WINDS AT KMFR AND KLMT.
AS FAR AS SKIES AND VISIBILITIES GO...AREAS OF IFR CIGS/VSBYS NEAR
THE MOUNT SHASTA AREA THROUGH TONIGHT WITH HIGHER TERRAIN
OBSCURED...OTHERWISE AREAS OF MVFR CIGS FROM THE CASCADES WEST
THROUGH TONIGHT. THE EAST SIDE WILL REMAIN MOSTLY VFR ALTHOUGH
SOME LOCAL MVFR CIGS MAY DEVELOP.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
        ORZ029>031.
     HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ021-022.
     HIGH SURF ADVISORY UNTIL 5 PM PDT MONDAY FOR ORZ021-022.
     HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING ABOVE 5000 FEET
        FOR ORZ027-028.
     WIND ADVISORY UNTIL 9 PM PDT THIS EVENING FOR ORZ024-026.
     WIND ADVISORY UNTIL 5 AM PDT MONDAY BELOW 5000 FEET FOR
        ORZ029>031.

CA...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
        CAZ083>085.
     WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 4500
        FEET FOR CAZ082-083.
     HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ081.
     WIND ADVISORY UNTIL 5 AM PDT MONDAY BELOW 5000 FEET FOR
        CAZ083>085.

PZ...STORM WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ350-356.
     HAZARDOUS SEAS WARNING UNTIL 4 PM PDT TUESDAY FOR
        PZZ350-356-370-376.
     STORM WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR PZZ370-376.

15/17/05
Hazardous weather outlook, Mar 13, 6:06 AM PDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
606 AM PDT SUN MAR 13 2011

CAZ084-085-ORZ029>031-140200-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING HAS BEEN ISSUED FOR ELEVATIONS ABOVE 5000 FEET
FROM 11 AM PDT THIS MORNING THROUGH 5 AM PDT MONDAY. A WIND
ADVISORY HAS BEEN ISSUED FOR ELEVATIONS BELOW 5000 FEET FROM 11 AM
PDT THIS MORNING UNTIL 5 AM PDT MONDAY. PLEASE SEE LATEST WARNING
AND ADVISORY MESSAGES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WIND ADVISORY AND HIGH WIND WARNING CONTINUE UNTIL 5 AM PDT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-ORZ021-022-140200-
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE 11 AM PDT THROUGH 11
PM PDT SUNDAY. PLEASE SEE LATEST WARNING MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-140200-
SOUTH CENTRAL SISKIYOU COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500
FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT.
PLEASE SEE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-140200-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500
FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. A
HIGH WIND WARNING IS ALSO IN EFFECT FOR AREAS ABOVE 5000 FEET FROM
11 AM PDT THIS MORNING UNTIL 5 AM PDT MONDAY. A WIND ADVISORY IS
IN EFFECT FOR THE SAME TIME FRAME FOR AREAS BELOW 5000 FEET. PLEASE
SEE LATESTWARNING AND ADVISORY MESSAGES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HIGH WIND WARNING AND WIND ADVISORY REMAIN IN EFFECT UNTIL 5
AM PDT MONDAY.  NO OTHER SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-140200-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE FOR AREAS ABOVE 5000
FEET FROM 11 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. PLEASE
SEE WARNING MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-026-140200-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY HAS BEEN ISSUED EFFECTIVE 1 PM PDT THIS AFTERNOON
UNTIL 9 PM PDT TONIGHT. PLEASE SEE LATEST ADVISORY MESSAGE FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OTTENWELLER

In the hours before

Local storm report, Mar 13, 1:28 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
128 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND GST     BROOKINGS               42.06N 124.29W
03/13/2011  E40 MPH          CURRY              OR   PUBLIC

            CLOUD TO GROUND AND CLOUD TO AIR OBSERVED NORTHWEST
            THROUGH NORTH OF BROOKINGS.

&&

BUNKER
Local storm report, Mar 13, 1:37 PM PDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
137 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             4 NNW BROOKINGS         42.11N 124.33W
03/13/2011  E0.25 INCH       CURRY              OR   TRAINED SPOTTER

            25 MPH TO 40 MPH ESTIMATED GUSTS...

&&

BUNKER
Local storm report, Mar 13, 1:58 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
158 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND GST     2 SSE COOS BAY          43.36N 124.22W
03/13/2011  E33 MPH          COOS               OR   TRAINED SPOTTER

            ESTIMATED MICROBURST OCCURED...REPORTED SOME TREES AND
            POWERLINES ARE DOWN...SOME HAIL OBSERVED...

&&

BUNKER
Local storm report, Mar 13, 2:22 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
222 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     NON-TSTM WND GST 1 WNW ROSEBURG          43.22N 123.38W
03/13/2011  M60 MPH          DOUGLAS            OR   TRAINED SPOTTER

            POURING RAIN...HAIL...ROOF SHINGLES BLOWING OFF

&&

BUNKER
Local storm report, Mar 13, 2:24 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
224 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             ROSEBURG                43.22N 123.36W
03/13/2011  E0.25 INCH       DOUGLAS            OR   PUBLIC

            ESTIMATED 30 MPH WIND GUSTS

&&

BUNKER
Local storm report, Mar 13, 2:25 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     NON-TSTM WND GST 2 N ROSEBURG            43.25N 123.36W
03/13/2011  E50 MPH          DOUGLAS            OR   TRAINED SPOTTER

            SHINGLES BLOWING OFF SOME ROOFS...

&&

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:33 AM PDTStorm WarningMFR13 hr
Mar 13, 4:18 AM PDTHigh Surf AdvisoryMFRCoos, Curry, Douglas8 hr
Mar 13, 12:24 PM PDTSpecial Marine WarningMFR36 min
Mar 13, 12:29 PM PDTHigh Surf AdvisoryMFRCoos, Curry, Douglas39 hr
Mar 13, 1:09 PM PDTSpecial Marine WarningMFR36 min
Mar 13, 2:46 PM PDTSevere Thunderstorm WarningMFRDouglas, Jackson, Josephine, Klamath29 min
Mar 13, 4:58 PM PDTSmall Craft Advisory for WindsMFR28 hr

Nearby

Severe Thunderstorm Warnings in Oregon, 2011Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.